Yaz and horrible initial breakout
I have been on the mirena iud for the past 3 and a half years and I just recently switched to yaz. I've been on yaz for 6 weeks (just started my seventh week).ever since day 4 on yaz my acne has just gotten worse. :s when I was on the mirena it caused moderate acne that I didn't have before getting it and that's why I switched to yaz. But I don't think I knew wat acne was until I went on yaz!! In the first couple weeks on yaz I broke out on my chin line and now it's on my cheeks mostly and I get a few on my forehead and jawline. The acne is worse than I have ever had in my life and I'm getting really embarrassed to go out in public even with makeup on :s. I've read that it takes 2-3 months for this initial breakout to stop but I was wondering what everyone else's experiences were? Did you experience bad initial break outs and how long did it last?
I also just bought proactive yesterday to try n help manage this. I'm going on vacation to Hawaii in a little over a week and really wanted to be able to swim n not b embarrassed about my acne :s